# SDR UIEA20190604377

- Difficulty date: May 31, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 69,567 hours, 16,225 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Condition: Unknown
- Location: Apu Duct Press
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO APU DUCT PRESSURE.  PERFORMED OPS CHECK PER AMM 49-11-00. CYCLED APU VALVE AND GOT DUCT PRESSURE. NO FURTHER DEFECTS NOTED.
